MathSciNet Relay Station
MathSciNet bibliographic data
MR2380309 37D20 (37C40 37E99)
Schnellmann, Daniel Non-continuous weakly expanding skew-products of quadratic maps with two positive Lyapunov exponents. Ergodic Theory Dynam. Systems 28 (2008), no. 1, 245–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement